Research Paper Functional analysis
1. Upper and lower $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions

M. Akdag; F. Erol

Volume 04, Issue 01 , Winter 2015, Pages 1-9

Abstract
  In this paper, a new class of multifunctions, called generalized $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions, has been de ned and studied. Some characterizations and several properties concerning generalized $\alpha(\mu_{X},\mu_{Y})$-continuous multifunctions are obtained. The relationships ...  Read More

Research Paper Group theory and generalizations
2. Characterization of $G_2(q)$, where $2 < q \equiv 1(mod\ 3)$ by order components

P. Nosratpour

Volume 04, Issue 01 , Winter 2015, Pages 11-23

Abstract
  In this paper we will prove that the simple group $G_2(q)$, where $2 < q \equiv 1(mod3)$ is recognizable by the set of its order components, also other word we prove that if $G$ is a fi nite group with $OC(G)=OC(G_2(q))$, then $G$ is isomorphic to $G_2(q)$.  Read More

Research Paper Functional analysis
3. Frames for compressed sensing using coherence

L. Gavruta; G. Zamani Eskandani; P. Gavruta

Volume 04, Issue 01 , Winter 2015, Pages 25-34

Abstract
  We give some new results on sparse signal recovery in the presence of noise, for weighted spaces. Traditionally, were used dictionaries that have the norm equal to 1, but, for random dictionaries this condition is rarely satis ed. Moreover, we give better estimations then the ones given ...  Read More

Research Paper Functional analysis
4. The solutions to some operator equations in Hilbert $C^*$-module

M. Mohammadzadeh Karizaki; M. Hassani

Volume 04, Issue 01 , Winter 2015, Pages 35-42

Abstract
  In this paper, we state some results on product of operators with closed ranges and we solve the operator equation $TXS^*-SX^*T^*= A$ in the general setting of the adjointable operators between Hilbert $C^*$-modules, when $TS = 1$. Furthermore, by using some block operator matrix techniques, ...  Read More

Research Paper Integral equations
5. Numerical solution of Fredholm integral-differential equations on unbounded domain

M. Matinfar; A. Riahifar

Volume 04, Issue 01 , Winter 2015, Pages 43-52

Abstract
  In this study, a new and efficient approach is presented for numerical solution of Fredholm integro-differential equations (FIDEs) of the second kind on unbounded domain with degenerate kernel based on operational matrices with respect to generalized Laguerre polynomials(GLPs). Properties ...  Read More

Research Paper Functional analysis
6. On duality of modular G-Riesz bases and G-Riesz bases in Hilbert C*-modules

M. Rashidi-Kouchi

Volume 04, Issue 01 , Winter 2015, Pages 53-63

Abstract
  In this paper, we investigate duality of modular g-Riesz bases and g-Riesz bases in Hilbert C*-modules. First we give some characterization of g-Riesz bases in Hilbert C*-modules, by using properties of operator theory. Next, we characterize the duals of a given g-Riesz basis in Hilbert C*-module. ...  Read More

Research Paper Fixed point theory
7. Fixed Point Theorems for semi $\lambda$-subadmissible Contractions in b-Metric spaces

R. J. Shahkoohi; A. Razani

Volume 04, Issue 01 , Winter 2015, Pages 65-85

Abstract
  Here, a new certain class of contractive mappings in the b-metric spaces is introduced. Some fixed point theorems are proved which generalize and modify the recent results in the literature. As an application, some results in the b-metric spaces endowed with a partial ordered are proved.  Read More